# SDR IPXA2021110375573

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8
- Aircraft serial: 64256
- Aircraft time: 13,885 hours, 2,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AGROUNDED SWITCH FOR EMERGENCY LIGHT BROKENREPLACED GROUND PER AMM 20-51-00 OPS TEST GOOD.
